# SDR AALA201612089004

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,565 hours, 5,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CID SCREEN INDICATES CHECK DOOR PRESSURE AT THE L4 DOOR. MAINTENANCE SERVICED DAMPER AT L4 DOOR IAW AMM 52-10-00.
